# SDR USAA020341

- Difficulty date: August 10, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 55,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 20 INCHES, STATION 660-680 S-28L, STRINGER TO KEEL BEAM SPLICE.  BLEND OUT, SHOT PEEN, FABRICATED FILLER AND REPAIR CHANNEL PER EA 86510.  (M)
